Skip to Content

Will tramadol lessen the symptoms of methadone withdrawal?

Responses (2)

Anonymous 12 Sep 2011

it will delay them basically, it will lessen them, but you are simply replacing a long acting opoid with a short acting opoid, so, yes, but if you run out of tramadol, the methadone wd is going to come back.

Jillynnie 12 Sep 2011

bobby,
I agree with Patti, you are really trading one for the other. Are you trying to taper your methadone usage or are you treating a pain problem?
Patti has a terrific testimony of tapering from suboxone on her avatar. It is worth checking out. You can apply this method to the methadone, I would imagine... or you may consider going on to suboxone for a time to help deal with the wd's as well as give your brain time to heal.

Best wishes,
~Jillynnie

Anonymous 12 Sep 2011

thanks Jill, I actually got the biggest tip, to exercise by walking, from a methadone community member who used to be here, named mpvt. I did write him to tell him it worked like a charm, he MAY be on the "light" side of this site, forum/discussion boards. I joke about this side being "the dark side," of the site. I wondered to if the person was just running low, or out of methadone, of if they had stopped it on purpose. Hope they feel better soon at any rate. Patti

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions